Convexity in stochastic cooperative situations

P.E.M. Borm, S.H. Tijs, J.B. Timmer

Research output: Contribution to journalArticleScientificpeer-review

285 Downloads (Pure)
Original languageEnglish
Pages (from-to)25-42
Number of pages17
JournalInternational Game Theory Review
Volume7
Issue number1
Publication statusPublished - 2005

Cite this

Borm, P.E.M. ; Tijs, S.H. ; Timmer, J.B. / Convexity in stochastic cooperative situations. In: International Game Theory Review. 2005 ; Vol. 7, No. 1. pp. 25-42.
@article{26004fd51beb4ddfb73facf0af345134,
title = "Convexity in stochastic cooperative situations",
author = "P.E.M. Borm and S.H. Tijs and J.B. Timmer",
note = "DP 2000-4 Pagination: 17",
year = "2005",
language = "English",
volume = "7",
pages = "25--42",
journal = "International Game Theory Review",
issn = "0219-1989",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

Borm, PEM, Tijs, SH & Timmer, JB 2005, 'Convexity in stochastic cooperative situations', International Game Theory Review, vol. 7, no. 1, pp. 25-42.

Convexity in stochastic cooperative situations. / Borm, P.E.M.; Tijs, S.H.; Timmer, J.B.

In: International Game Theory Review, Vol. 7, No. 1, 2005, p. 25-42.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Convexity in stochastic cooperative situations

AU - Borm, P.E.M.

AU - Tijs, S.H.

AU - Timmer, J.B.

N1 - DP 2000-4 Pagination: 17

PY - 2005

Y1 - 2005

M3 - Article

VL - 7

SP - 25

EP - 42

JO - International Game Theory Review

JF - International Game Theory Review

SN - 0219-1989

IS - 1

ER -